# SDR K11A201806113006

- Difficulty date: January 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 57,926 hours, 29,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PWD CARGO BS 500C, RT SIDE FRAME,  WL 182.50, 1.04 DIA HOLE CRACKED, FWD INBD SIDE.
